# SDR CALA2025090808589

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 16,416 hours, 5,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHTS INOP FROM SEAT 36 TO 39 TOTAL OF 5 ROW.  REPLACED FUSE ON M1673 BATTERY PACK CONTROLLER. OPS CHECK NORMAL.  ACFT RETURNED TO NORMAL.
